MathSciNet Relay Station
MathSciNet bibliographic data
MR2383891 28A75 (28A15 28A78 49Q15)
Käenmäki, Antti; Suomala, Ville Conical upper density theorems and porosity of measures. Adv. Math. 217 (2008), no. 3, 952–966.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement